# SDR AU970744

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Condition: Cracked
- Location: Bs 1241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE BULKHEAD SPLICE STRAP LOCATED AT BS1241 CRACKED ON LHAND RH SIDES AT FORWARD AND AFT HOLES
